Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The structure and ideal theory of the predual of a Banach lattice


Author: E. B. Davies
Journal: Trans. Amer. Math. Soc. 131 (1968), 544-555
MSC: Primary 46.06
DOI: https://doi.org/10.1090/S0002-9947-1968-0222604-8
MathSciNet review: 0222604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Andô, On fundamental properties of a Banach space with a cone, Pacific J. Math. 12 (1962), 1163-1169. MR 0150572 (27:568)
  • [2] H. Bauer, Geordnete Gruppen mit Zerlegungseigenschaft, Bayer. S.-B. Akad. Wiss. Math.-Natur. Kl. 21 (1958), 25-35. MR 0108539 (21:7255)
  • [3] -, Konvexität in topologischen Vectorräumen, Lecture notes, Univ. of Hamburg, Hamburg, 1963/1964.
  • [4] G. Choquet and P.-A. Meyer, Existence et unicité des representations intégrales dans les convexes compacts quelconques, Ann. Inst. Fourier (Grenoble) 13 (1963), 139-154. MR 0149258 (26:6748)
  • [5] G. Choquet, Séminaire du théorie du potential, Faculté des Sciences de Paris, fasc. 2 (1961/1962), 12.01-12.15.
  • [6] E. B. Davies, On the Banach duals of certain spaces with the Riesz decomposition property, Quart. J. Math. Oxford Ser. (2) 18 (1967), 109-111. MR 0216271 (35:7106)
  • [7] M. M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1958. MR 0094675 (20:1187)
  • [8] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151-182. MR 0048787 (14:69e)
  • [9] D. A. Edwards, Séparations des fonctions réalles définies sur un simplexe de Choquet, C. R. Acad. Sci. Paris 261 (1965), 2798-2800. MR 0190720 (32:8131)
  • [10] -, On the homeomorphic affine embedding of a locally compact cone into a Banach dual space endowed with the vague topology, Proc. London Math. Soc. 14 (1964), 399-414. MR 0169019 (29:6274)
  • [11] E. G. Effros, Structure in simplexes, Lecture notes, Aarhus Univ., Aarhus, Denmark, 1965.
  • [12] A. J. Ellis, The duality of partially ordered normed linear spaces, J. London Math. Soc. 39 (1964), 730-744. MR 0169020 (29:6275)
  • [13] R. V. Kadison, Transformations of states in operator theory and dynamics, Topology 3 (1964), 177-198. MR 0169073 (29:6328)
  • [14] S. Kakutani, Concrete representations of abstract M-spaces, Ann. of Math. 42 (1941), 994-1024. MR 0005778 (3:205g)
  • [15] J. Lindenstrauss, Extension of compact operators, Mem. Amer. Math. Soc., No. 48, 1964, 112 pp. MR 0179580 (31:3828)
  • [16] I. Namioka, Partially ordered linear topological spaces, Mem. Amer. Math. Soc., No. 24, 1957. MR 0094681 (20:1193)
  • [17] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, New York, 1966. MR 0193470 (33:1690)
  • [18] R. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Tracts in Math. and Math. Phys., No. 53, Cambridge Univ. Press., 1964. MR 0162118 (28:5318)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.06

Retrieve articles in all journals with MSC: 46.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222604-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society